A new consistent discrete-velocity model for the Boltzmann equation.
Artikel i vetenskaplig tidskrift, 2002

A discrete velocity model (DVM) of the Boltzmann equation based on a suitable transformation (Carleman transform) of the velocity variables in the collision integral is introduced. The convergence of the discrete collision sums to the Boltzmann operator and convergence of solutions of the DVM to solutions of the Boltzmann equation are then proven in a three-dimensional velocity space. In the space-homogeneous case, a numerical example compares the solutions to the DVM with the exact solution of the Boltzmann equation

discrete velocity models

Boltzmann equation

Författare

Alexey Geynts

Göteborgs universitet

Chalmers, Institutionen för matematik

Vladislav Panferov

Göteborgs universitet

Chalmers, Institutionen för matematik

Mathematical Methods in the Applied Sciences

0170-4214 (ISSN) 1099-1476 (eISSN)

Vol. 25 571-593

Fundament

Grundläggande vetenskaper

Ämneskategorier

Matematisk analys